# SDR AALA202412098413

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240004
- Part serial: 27493
- Condition: No Test
- Location: Door Assist
- Part time: 522,963 hours, 33,947 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. MAINTENANCE REPLACED DOOR CYLINDER PASSENGER DOOR 832 AT AFT GALLEY AREA IAW AMM 52-13-14-000-001-B AND AMM 52-13-14-400-001-B.
